# SDR 96ZZZX826

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47658
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Torque Sensor
- Part number: 222375013103
- Condition: Failed
- Location: Mast
- Part time: 604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST TORQUE METER FAILED AFTER 604.9 HOURS IN SERVICE.  SUBMITTER STATES EXPERIENCING FREQUENT SENSOR FAILURES.
